March 1, 2004
First and foremost I would like to take this opportunity to thank you for being a saviour to my 3 years of miseries. I must tell you it has been a pleasure to have known you with your very pleasant nature and the way you make your patients feel comfortable. I had a debilitating rash on my low back, inner thighs, lower legs and feet. I used to scratch to the point of bleeding. For over 3 years I sought help from the professionals and all the dermatologists could do was renew my cortisone cream prescription. I never mentioned to you I had started taking one junior Aspirin months prior to developing the rash. Even when you asked me about medications I never mentioned the tiny little pill. I didn’t think it was a factor. Without you even knowing I took the Aspirin daily you were able to detect on the second visit I had an Aspirin allergy. Following the detoxification correction you did on the second visit, 90% of the itching stopped immediately.
Three months later much of the rash has disappeared. You also corrected me for toenail fungus during that visit. My infected thick nails are now growing back healthy. When you mentioned Aspirin allergy is very common I often wonder about all the people taking Aspirin for heart prevention as I did. Many could be reacting to Aspirin or any other drug experiencing a rash or some other symptom without knowing it’s an allergic reaction to the actual drug.